# SDR AALA201608309006

- Difficulty date: August 29, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 37,618 hours, 27,947 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2498
- Condition: Leaking
- Location: L1 Door
- Part time: 37,609 hours, 27,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS NOT GROUNDED, 1L DOOR DAMPER CYLINDER WILL NOT HOLD PRESSURE, IT BLEEDS DOWN.  REPLACED 1L DOOR DAMPER CYLINDER IAW AMM 52-11-14.
